MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH JAWS INSERT "HICURA", 5 X 330, CROCEOLMI, MONOPOLAR; RIGID ENDOSCOPIC TISSUE MANIPULATION FORCEPS, REUSABLE

OLYMPUS WINTER & IBE GMBH JAWS INSERT "HICURA", 5 X 330, CROCEOLMI, MONOPOLAR; RIGID ENDOSCOPIC TISSUE MANIPULATION FORCEPS, REUSABLE
Model Number WA69320M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the rigid endoscopic tissue manipulation forceps, reusable had the tip of the device bent and fell off.The issue was observed during an unspecified therapeutic procedure.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
JAWS INSERT "HICURA", 5 X 330, CROCEOLMI, MONOPOLAR
Common Device Name
RIGID ENDOSCOPIC TISSUE MANIPULATION FORCEPS, REUSABLE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25084371
Report Number9610773-2026-03536
Device Sequence Number18775837
Product Code GEI
UDI-Device Identifier04042761079297
UDI-Public04042761079297
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA69320M
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown